A pointwise bipolar theorem

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

BARTL, Daniel, Michael KUPPER, 2019. A pointwise bipolar theorem. In: Proceedings of the American Mathematical Society. 147(4), pp. 1483-1495. ISSN 0002-9939. eISSN 1088-6826. Available under: doi: 10.1090/proc/14231

@article{Bartl2019-04-01point-44899, title={A pointwise bipolar theorem}, year={2019}, doi={10.1090/proc/14231}, number={4}, volume={147}, issn={0002-9939}, journal={Proceedings of the American Mathematical Society}, pages={1483--1495}, author={Bartl, Daniel and Kupper, Michael} }

2019-02-07T10:46:14Z 2019-02-07T10:46:14Z We provide a pointwise bipolar theorem for lim inf-closed convex sets of positive Borel measurable functions on a σ-compact metric space without the assumption that the polar is a tight set of measures. As applications we derive a version of the transport duality under nontight marginals, and a superhedging duality for semistatic hedging in discrete time. Kupper, Michael Bartl, Daniel eng Bartl, Daniel A pointwise bipolar theorem 2019-04-01 Kupper, Michael

This item appears in the following Collection(s)

Search KOPS


My Account